| Model Number |
BIO-COMPR INTERF SCRW,FULL THD |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 09/5/2024, it was reported by an arthrex subsidiary employee via email that an ar-1390tc full thread cannulated biocomposite interference screw tip broke off.Everything was removed from the patient, and a new screw was used to complete the case.This was discovered during a procedure on (b)(6) 2024.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
Additional information received on 10/01/2024: this was discovered during a knee arthroscopy and acl procedure.The case was completed using an extra screw.The case was not delayed, and additional anesthesia was not needed.
Additional Manufacturer Narrative
Complaint allegation is confirmed per the photo provided by the customer which shows a broken screw.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.